Antibiotics and Supplements
Antibiotics may alter the kinds of gut microorganisms present. Because bacteria affect the normal color of excrement, the presence of a different bacteria may result in a change in stool color, which is often green.
The drug may eliminate a substantial proportion of the usual gut microorganisms. This reduces the brown-staining bacteria population in the lower intestine. It may affect the bacterial flora in the stomach, which may add a greenish hue to the stool, resulting in bile-filled diarrhea with a greenish color.
Antibiotics modify the bacterial composition of feces, occasionally resulting in a change in stool color. Additional drugs and supplements may also trigger a pigmented breakdown that renders feces green. One example is iron supplements.
Iron supplements are notoriously harsh on the stomach and may cause diarrhea, constipation, nausea, and green stool. In addition, most individuals may have a change in skin color as a side effect. Not only is this natural, but some doctors consider it an indication that the supplement is working. If the color of the feces is bothering, the patient may consider working with the doctor to reduce the dosage.